# SDR CALA9900715

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 755-899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT UNDER LAV/GALLEY AREA CORRODED AT STA 755-899, LBL 44.  THE CORRODED FLOOR SUPPORT SECTION WAS REMOVED AND A NEW SECTION WAS INSTALLED AND REINFORCED IAW SRM 53-70-00, FIGURE 13.
